Jump to content

Autism linked to immune system problems


meistersinger
 Share

Recommended Posts

http://www.medicalnewstoday.com/articles/244320.php

 

Talk to my brother and sister-in-law. They'll give you the skinny on the immunological problems my nephew and niece have.

History:

1995--Prozac--Quit CT by GP

1995--Effexor--Quit per my GP

1996--Amitriphene--Quit CT when changed GP

2005--Citalopram and BusPar. Prescribed when I decompensated in my GP's office. GP referred me to behavior health. Psychiatrist prescibed these drugs. Taken off citalopram in 2011 due to FDA warning. Quit Buspar during transition to viibryd.

Viibryd--2011 to present. Had a severe reaction in March 2012. Advised both GP and Psychiatrist I was trying to get off these drugs.

Link to comment
Share on other sites

The GAPS diet was developed by a British MD to treat her autistic son...she then branched out and starting treating autistic children...quite successfully...

 

now the diet is widely used in chronic illness communities including the autoimmune illness community...

 

a similar diet helps many of us...

 

just blabbing my thoughts...this stuff is all connected!

Everything Matters: Beyond Meds 

https://beyondmeds.com/

withdrawn from a cocktail of 6 psychiatric drugs that included every class of psych drug.
 

Link to comment
Share on other sites

  • Moderator Emeritus

http://www.medicalnewstoday.com/articles/244320.php

 

Talk to my brother and sister-in-law. They'll give you the skinny on the immunological problems my nephew and niece have.

 

Hi Meister.. for some time I've thought there is a pesticide link for many cases on the Autism spectrum. ~S

As always, LISTEN TO YOUR BODY! A proud supporter of the 10% (or slower) rule.

 

Requip - 3/16 ZERO  Total time on 25 years.

 

Lyrica: 8/15 ZERO Total time on 7 or 8 yrs.

BENZO FREE 10/13 (started tapering 7/10)  Total time on 25 years.

 

Read my intro thread here, and check the about me section.  "No matter how cynical you get, it's almost impossible to keep up." Lily Tomlin

 

 

Link to comment
Share on other sites

I am suspicious of info like this because SS/NRIs are being studied for immune system problems. I often wonder how the info may be used to pave the way for new drugs.

Call me a conspiracy theorist.

Pristiq tapered over 8 months ending Spring 2011 after 18 years of polydrugging that began w/Zoloft for fatigue/general malaise (not mood). CURRENT: 1mg Klonopin qhs (SSRI bruxism), 75mg trazodone qhs, various hormonesLitigation for 11 years for Work-related injury, settled 2004. Involuntary medical retirement in 2001 (age 39). 2012 - brain MRI showing diffuse, chronic cerebrovascular damage/demyelination possibly vasculitis/cerebritis. Dx w/autoimmune polyendocrine failure.<p>2013 - Dx w/CNS Sjogren's Lupus (FANA antibodies first appeared in 1997 but missed by doc).

Link to comment
Share on other sites

  • Administrator

Maybe it's the otheer way around -- immune system problems sometimes cause the symptoms known as autism.

 

I'm also suspicious of all this new information about autism. The drug companies are seeing great opportunities in dumping more drugs on the "autism spectrum."

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

As far as I'm concerned, who knows what causes it. My sister in law still suspects thimerisol, which contains mercury. That has been supposedly been disproven. Other environmental factors are probably involved. All I know is big Pharma is ready and waiting...

History:

1995--Prozac--Quit CT by GP

1995--Effexor--Quit per my GP

1996--Amitriphene--Quit CT when changed GP

2005--Citalopram and BusPar. Prescribed when I decompensated in my GP's office. GP referred me to behavior health. Psychiatrist prescibed these drugs. Taken off citalopram in 2011 due to FDA warning. Quit Buspar during transition to viibryd.

Viibryd--2011 to present. Had a severe reaction in March 2012. Advised both GP and Psychiatrist I was trying to get off these drugs.

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy